Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/11807
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Ivanyshyn Yaman, Olha | - |
dc.contributor.author | Le Louer, Frederique | - |
dc.date.accessioned | 2021-12-02T18:16:13Z | - |
dc.date.available | 2021-12-02T18:16:13Z | - |
dc.date.issued | 2021 | - |
dc.identifier.issn | 0036-1399 | - |
dc.identifier.issn | 1095-712X | - |
dc.identifier.uri | https://doi.org/10.1137/20M1383422 | - |
dc.identifier.uri | https://hdl.handle.net/11147/11807 | - |
dc.description.abstract | We analyze an inverse boundary value problem in two-dimensional viscoelastic media with a generalized impedance boundary condition on the inclusion via boundary integral equation methods. The model problem is derived from a recent asymptotic analysis of a thin elastic coating as the thickness tends to zero [F. Caubet, D. Kateb, and F. Le Louer, J. Elasticity, 136 (2019), pp. 17-53]. The boundary condition involves a new second order surface symmetric operator with mixed regularity properties on tangential and normal components. The well-posedness of the direct problem is established for a wide range of constant viscoelastic parameters and impedance functions. Extending previous research in the Helmholtz case, the unique identification of the impedance parameters from measured data produced by the scattering of three independent incident plane waves is established. The theoretical results are illustrated by numerical experiments generated by an inverse algorithm that simultaneously recovers the impedance parameters and the density solution to the equivalent boundary integral equation reformulation of the direct problem. | en_US |
dc.description.sponsorship | The work of the second author was supported by ANR through grant 17-CE40-0029. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Society for Industrial and Applied Mathematics Publications | en_US |
dc.relation.ispartof | SIAM Journal on Applied Mathematics | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Linear elasticity | en_US |
dc.subject | Generalized impedance boundary conditions | en_US |
dc.subject | Boundary integral equation methods | en_US |
dc.subject | Inverse boundary value problems | en_US |
dc.title | An Inverse Parameter Problem With Generalized Impedance Boundary Condition for Two-Dimensional Linear Viscoelasticity | en_US |
dc.type | Article | en_US |
dc.institutionauthor | Ivanyshyn Yaman, Olha | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 81 | en_US |
dc.identifier.issue | 4 | en_US |
dc.identifier.startpage | 1668 | en_US |
dc.identifier.endpage | 1690 | en_US |
dc.identifier.wos | WOS:000692280000015 | - |
dc.identifier.scopus | 2-s2.0-85114111871 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1137/20M1383422 | - |
dc.contributor.affiliation | 01. Izmir Institute of Technology | - |
dc.identifier.wosquality | Q2 | - |
dc.identifier.scopusquality | Q2 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
item.fulltext | No Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
crisitem.author.dept | 01. Izmir Institute of Technology | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
2
checked on Mar 29, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 29, 2025
Page view(s)
44,498
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.